| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 9-12


A. Sisodiya, B. Singh, B. K. Joshi
      Effect of two interacting populations on resource following generalized logistic growth
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 407-420.

A. I. Abdelrahman, D. H. Abdel-Hady
      Classification of insolvent small businesses in Egypt by some running cost variables: A decision tree approach
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 421-440.

J. O. Bonyo, D. O. Adicka, J. O. Agure
      On the generalized Reid inequality and the numerical radii
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 441-445.

S. V. H. N. Krishna Kumari P., M. V. Ramana Murthy, Y. V. K. Ravi Kumar, S. Sreenadh
      Peristaltic pumping of a Jeffrey fluid under the effect of magnetic field in an inclined channel
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 447-458.

S. C. Patil (Birajdar), H. V. Kulkarni
      Analysis of 2n factorial experiments with exponentially distributed response variable
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 459-476.

K. Usha, Eswariprem, R. Ramanarayanan
      Stochastic analysis of time to vital organs failure of gestational diabetic person
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 477-493.

F. Haddouchi
      A generalized result of output stabilizability
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 495-500.

S. Jalil, M. Abbad, R. El Azouzi
      A non-cooperative game for two typologies users routing in networks with side constraints
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 501-515.

B. Singh, A. Jain, A. K. Govery
      Compatibility of type (\beta) and fixed point theorem in fuzzy metric space
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 517-528.

N. Ravi Shankar, V. Sireesha, S. Siresha, K. Usha Madhuri
      Measuring risk element criticality in a fuzzy project network using trapezoidal fuzzy number method
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 529-539.

H. Vazifedost, M. J. Taghipouryan
      S.E.T for evaluating and ranking banks from viewpoint of customers
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 541-556.

E. M. A. Elbashbeshy, T. G. Emam, M. S. Abdel-wahed
      Mass transfer over unsteady stretching surface embedded in porous medium in the presence of variable chemical reaction and suction/injection
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 557-571.

R. A. Al-Khal
      Goodman-Ronning-type harmonic univalent functions based on Dziok-Srivastava operator
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 573-584.

S. K. Narasimhamurthy, Latha Kumari G.N., C. S. Bagewadi
      Projectively flat Kropina metric with K=0
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 585-593.

H. R. Sharif, M. A. Vali, M. Samavat, A. A. Gharavisi
      A new algorithm for optimal control of time-delay systems
      Appl. Math. Sci., Vol. 5, 2011, no. 9-12, 595-606.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |